# SDR ALGA2012061201

- Difficulty date: June 12, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Aircraft time: 16,288 hours
- System (JASC): 6400 · Tail Rotor System
- Part: Rotor
- Condition: Damaged
- Location: Tail Rotor
- Part time: 2,666 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE TRUNNION, PN 407-312-100-101, SN LKFS3425, HAS ELASTOMERIC EXTRUSION, FOUR WORN BEARINGS, PN 406-312-100-101 AND TWO PITCH HORNS PN 406-012-108-107, PITTING. CORROSION BEYOND LIMITS.
